advertisement
Question
Posted by: michelle | 2004/10/19

liver - tiredness

i saw your message posted a few weeks back to the lady that was tired all the time. I had hepatitis A last year and since then have been physically and mentally exhausted. I have read that the liver controls blood sugar levels and have the symptoms of low blood sugar. I have been take vit B supps which help a bit - anything else??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Michelle, you can take Vita-thion and Legalon® to help the liver a bit, but if there was no liver damage everything should return to normal (assuming that nothing else is the matter). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement